Beiträge zur Algebra und Geometrie <BR> Contributions to Algebra and GeometryVol. 40, No. 2, pp. 475-477 (1999)

The Maximum Number of Unit Distances Among $n$ Points in Dimension Four

Paul van Wamelen

Department of Mathematics, Louisiana State University, Baton Rouge, LA 70803-4918, U.S.A., e-mail:

Abstract: We complete P. Brass' determination of the maximum number of unit distances that can occur among $n$ points in dimension $4$.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]